# SDR ASOA2013091609015

- Difficulty date: September 3, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,376 hours, 27,931 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Clamp
- Condition: Cracked
- Location: Apu Fuel Shroud
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE AND BLOCKAGE TEST OF THE APU FUEL FEED LINE USING GASEOUS PRESSURE REQUIRED.   FOUND SMALL CRACK UNDER UPPER CLAMP ON THE APU FUEL SHROUD IAW AMM 28-20-01-780-804.  REPAIRED IAW REO 601R-28-21-004.  MAJOR REPAIR.
